# SDR AALA20120303002

- Difficulty date: March 3, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 84,143 hours, 13,296 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TORQUE BOX WEB CRACK.  REPAIRED PER AARD 54-52-01-1.
